# SDR ASOA201101694

- Difficulty date: September 8, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT NET ATTACHMENT SEAT RAIL FROM FS 559.00+112 TO FS 574.00 AT RBL 9.00 HAS SURFACE CORROSION.  REMOVE SEAT TRACK AND FABRICATED NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED NEW TRACKS IAW AMM 53-01-11-000-802 AND SRM 51-41-02. MINOR REPAIR. (CLOSED)
